# SDR QXEA2025121900367

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N669QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000995
- Aircraft time: 1,240 hours, 1,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Zone
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS AFTER POWER UP.  REMOVED FROM SERVICE. IAW FIM 33-50-00-810-801-A STEPS 7.C. FAULT WAS NOT PRESENT NO FURTHER DEFECT NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
